# SDR ASAA2019090730629

- Difficulty date: September 7, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,568 hours, 6,976 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 17320
- Condition: Failed
- Location: Ac Bay
- Part time: 28,148 hours, 8,696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AFTER START, SECOND ENGINE ON TAXI, RIGHT PACK LIGHT ILLUMINATED, EXTINGUISHED ON RECALL. GROUNDED - YES. #2 TEMPERATURE CONTROL VALVE FAILED BITE TEST, REMOVED AND REPLACED #2 TEMPERATURE CONTROL VALVE IAW AMM 21-51-10-000-801 AND AMM 21-51-10-400-801. LEAK CHECK GOOD. GROUND FUNCTIONAL CHECK FOR THIS ETOPS SIGNIFICANT SYSTEM GOOD IAW AMM 21-61-00-700-806-002.
